# SDR IPXA2021100674677

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 61,442 hours, 19,882 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Location: Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP**ETOPS FILED OPEN** L FWD FUEL PUMP EICAS AND L PRESS LIGHT ILLUMINATED WITH FUEL PUMP ON. DEFERRED L FWD FUEL PUMP PER MEL 28-22-1 ON M758863. DMP C/W. PLACARD INSTALLED.
